# SDR SWAA2022030134676

- Difficulty date: January 5, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR 663 VAPOR BARRIER STIFFENER ON THE FWD SIDE FOUND CRACKED/BROKEN P/N 111A1301- 5 / REPLACED L/H LWR 663 VAPOR BARRIER STIFFER ON THE FWD SIDE P/N 111A1301-5 WITH NEW PO# 684835/2 PER SRM 51-40-05 AND DWG 111A1000
